Institute of Information Theory and Automation

You are here

Bibliography

GAP201/10/0752

  1. Brzezniak Z., Goldys B., Ondreját MartinStochastic Geometric Partial Differential Equations , New Trends In Stochastic Analysis And Related Topics - A Volume in Honour of Professor K D Elworthy, p. 1-32 , Eds: Zhao Huaizhong, Truman Aubrey [2011] Download

  1. Brzezniak Z., Ondreját Martin, Seidler JanInvariant measures for stochastic nonlinear beam and wave equations , Journal of Differential Equations vol.260, 5 (2016), p. 4157-4179 [2016] Download
  2. Hofmanová MartinaA Bhatnagar-Gross-Krook approximation to stochastic scalar conservation laws , Annales de L Institut Henri Poincare-Probabilites Et Statistiques vol.51, 4 (2015), p. 1500-1528 [2015] Download
  3. Sturm A., Swart Jan M.A particle system with cooperative branching and coalescence , Annals of Applied Probability vol.25, 3 (2015), p. 1616-1649 [2015] Download
  4. Hofmanová MartinaDegenerate parabolic stochastic partial differential equations , Stochastic Processes and their Applications vol.123, 12 (2013), p. 4294-4336 [2013] Download
  5. Hofmanová Martina, Seidler JanOn weak solutions of stochastic differential equations II , Stochastic Analysis and Applications vol.31, 4 (2013), p. 663-670 [2013] Download
  6. Hofmanová MartinaStrong solutions of semilinear stochastic partial differential equations , Nodea-Nonlinear Differential Equations and Applications vol.20, 3 (2013), p. 757-778 [2013] Download
  7. Swart Jan M.Noninvadability implies noncoexistence for a class of cancellative systems , Electronic Communications in Probability vol.18, 38 (2013), p. 1-12 [2013] Download
  8. Ondreját Martin, Seidler JanOn existence of progressively measurable modifications , Electronic Communications in Probability vol.18, 20 (2013), p. 1-6 [2013] Download
  9. Athreya S. R., Swart Jan M.Systems of branching, annihilating, and coalescing particles , Electronic Journal of Probability vol.17, 80 (2012), p. 1-32 [2012] Download
  10. Hofmanová Martina, Seidler JanOn weak solutions of stochastic differential equations , Stochastic Analysis and Applications vol.30, 1 (2012), p. 100-121 [2012] Download
  11. Ondreját MartinStochastic nonlinear wave equations in local Sobolev spaces , Electronic Journal of Probability vol.15, 33 (2010), p. 1041-1091 [2010] Download

  1. Brzezniak Z., Ondreját MartinStochastic Geometric Wave Equations , Stochastic Analysis: A Series of Lectures, p. 157-188, Stochastic analysis and applications at the Centre Interfacultaire Bernoulli, Ecole Polytechnique Fédérale de Lausanne, (Lausanne, CH, 09.01.2012-29.6.2012) [2015] Download
  2. Hofmanová MartinaDegenerate parabolic stochastic partial differential equations, ÚTIA AV ČR, v.v.i, (Praha 2012) Research Report 2320 [2012] Download
  3. Hofmanová M., Seidler JanOn weak solutions of stochastic differential equations, ÚTIA Av ČR, v.v.i, (Praha 2010) Research Report No. 2282 [2010] Download
2019-01-07 08:39